# SDR 4USA02212022005

- Difficulty date: February 18, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N992MG
- Make and model: Cessna 750
- Aircraft serial: 7500073
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR WILL NOT RETRACT ON TAKE OFF.
